# SDR SIMA20231004001

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 18,692 hours, 12,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 014418
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,679 hours, 5,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY EXIT IDENTIFIER SIGN INOP-C/A-RAR FWD LH EMERGENCY LIGHT POWER SUPPLY UNIT IAW AMM 33-50-01. OPC GOOD.
